# SDR QXEA0102157

- Difficulty date: December 20, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - REAR PRESSURE BULKHEAD FORWARD SIDE FRAME 17065, BEAM 3 HAS TWO CRACKS IN RADIUS AT RT MOST OUTBOARD EDGE ON TOP SIDE.  REPAIRED IAW FOKKER SRM 53-02-18, PAGE 38, FIGURE 13.
